MAUDE Adverse Event Report: TEM INNOVATIONS GMBH ROTEM DELTA SYSTEM; WHOLE BLOOD HAEMOSTASIS SYSTEM

TEM INNOVATIONS GMBH ROTEM DELTA SYSTEM; WHOLE BLOOD HAEMOSTASIS SYSTEM
Model Number DELTA
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Data review determined there was no malfunction of the instrument or barcode reader.The cause of the patient number ending changing from "y" to "z" was that the barcode reader was set to a (b)(4) keyboard layout.The barcode scanner was reconfigured to a (b)(4) keyboard layout, which resolved the issue.There was no patient impact, although there is potential for reporting the wrong results to a different patient therefore this incident report was submitted.No additional remedial action required.
 
Event or Problem Description
Customer reported an issue with their rotem delta.They scanned the barcode of a patient's id number which had a letter y at the end (eg.S1234567y) but the last letter for the id number that showed on the rotem delta was z (eg.S1234567z).There was no patient impact.

Brand Name
ROTEM DELTA SYSTEM
Common Device Name
WHOLE BLOOD HAEMOSTASIS SYSTEM
Manufacturer (Section D)
TEM INNOVATIONS GMBH
13 martin-kollar-strasse
munich, gm 81829
GM  81829
MDR Report Key7838638
Report Number3005792925-2018-00005
Device Sequence Number13750213
Product Code JPA
UDI-Device Identifier04260160470020
UDI-Public04260160470020
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K101533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDELTA
Device Catalogue Number200100-US/JP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2018
Initial Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;